# SDR UHLA200610191

- Difficulty date: October 13, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000063
- Aircraft time: 4,720 hours, 3,134 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Circuit Card
- Condition: Failed
- Location: Fmc
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 7519 DFW TO IAD EN-ROUTE TO IAD CREW HAD A SPOILER FAIL MESSAGE. AT GEAR EXTENSION RECEIVED NOSE WHEEL STEERING FAIL. CREW DECLARED AN EMERGENCY AND LANDED AT IAH WITHOUT INCIDENT. TAXI TO THE GATE WAS UNDER DIFF. POWER AND BRAKES.  MAINTENANCE REPORTS NOSE WHEEL STEERING OPS CK NORMAL, NO CORRELATED FAULTS, CYCLED C/B B-25. MAINTENANCE REMOVED AND REPLACED FCM 1 CARD, RIGGED, OPS CK NORMAL. SDR WILL BE REVISED WHEN REMOVED COMPONENT INFORMATION IS AVAILABLE.
